Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of nonlinear operators between families of Banach spaces
Department of Mathematics, University of Sofia.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1993 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 72, 47-60 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1993. Vol. 72, 47-60 p.
Research subject
URN: urn:nbn:se:ltu:diva-15495Local ID: f0442890-c281-11db-9ea3-000ea68e967bOAI: diva2:988469
Godkänd; 1993; 20070222 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(1205 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 1205 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematica Scandinavica

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 3 hits
ReferencesLink to record
Permanent link

Direct link